# SDR AALA202312186278

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- Aircraft time: 73,435 hours, 28,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL CAUTION LIGHT. MAINTENANCE ACCOMPLISHED TSM 33-51-00-810-806-A, DISCONNECTED DECODER ENCODER UNIT B CONNECTOR (AALA202312189304) AND EMERGENCY POWER SUPPLY UNIT 11WL CONNECTOR (AALA202312186278). MAINTENANCE CLEANED BOTH CONNECTORS, RE-CONNECTED THE CONNECTORS TO  DECODER ENCODER UNIT B AND EMERGENCY POWER SUPPLY UNIT 11WL. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
